# SDR 20010425CW016

- Difficulty date: July 17, 2000
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Engine: Pwa PT6A65B
- System (JASC): 7160 · Engine Air Intake System
- Part: Clamp
- Condition: Unsecure
- Location: Engine Breather
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE POWER FAILED TO REDUCE BELOW 2200 LBS. TORQUE FOR LANDING.  THE ENGINE WAS SHUT DOWN IN FLIGHT JUST PRIOR TO LANDING.  A NON EVENTFUL LANDING WAS ACCOMPLISHED AND THE ENGINE WAS RESTARTED FOR TAXI TO HANGAR.  MAINTENANCE WAS UNABLE TO VERIFY THE CAUSE OF THE UNCONTROLLED POWER SETTING.  A LOOSE, WORM TYPE, HOSE CLAMP WAS FOUND BELOW THE FUEL CONTROL AND IS BELIEVED TO HAVE LODGED IN THE FUEL CONTROL LINKAGE AND THEN CAME FREE AFTER LANDING.
